# SDR AALA991148

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330AA
- Make and model: Boeing 767223
- Aircraft serial: 22330
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS UNDER FLIGHT ATTENDANT SEATS IN FIRST GALLEY AREA INOPERATIVE.  REPAIRED WIRES TO EMERGENCY EXIT LIGHTS UNDER FLIGHT ATTENDANT SEATS IN FIRST GALLEY AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
